MathSciNet Relay Station
MathSciNet bibliographic data
MR1480638 60J60 (60K35)
Fernandez, Begoña; Méléard, Sylvie A Hilbertian approach for fluctuations on the McKean-Vlasov model. Stochastic Process. Appl. 71 (1997), no. 1, 33–53.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement